New Results on the Stack Ramification of Binary Trees

Nebel M (1997)
Journal of Automata, Languages and Combinatorics 2(3): 161--176.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Englisch
Erscheinungsjahr
Zeitschriftentitel
Journal of Automata, Languages and Combinatorics
Band
2
Zeitschriftennummer
3
Seite
161--176
PUB-ID

Zitieren

Nebel M. New Results on the Stack Ramification of Binary Trees. Journal of Automata, Languages and Combinatorics. 1997;2(3):161--176.
Nebel, M. (1997). New Results on the Stack Ramification of Binary Trees. Journal of Automata, Languages and Combinatorics, 2(3), 161--176.
Nebel, M. (1997). New Results on the Stack Ramification of Binary Trees. Journal of Automata, Languages and Combinatorics 2, 161--176.
Nebel, M., 1997. New Results on the Stack Ramification of Binary Trees. Journal of Automata, Languages and Combinatorics, 2(3), p 161--176.
M. Nebel, “New Results on the Stack Ramification of Binary Trees”, Journal of Automata, Languages and Combinatorics, vol. 2, 1997, pp. 161--176.
Nebel, M.: New Results on the Stack Ramification of Binary Trees. Journal of Automata, Languages and Combinatorics. 2, 161--176 (1997).
Nebel, Markus. “New Results on the Stack Ramification of Binary Trees”. Journal of Automata, Languages and Combinatorics 2.3 (1997): 161--176.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar